Tokyo Journal of Mathematics

On the Existence of a Conjugacy between Weakly Multimodal Maps

Hiroshi ISHITANI and Hitoshi SEGAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 21, Number 2 (1998), 511-521.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041830

Digital Object Identifier
doi:10.3836/tjm/1270041830

Mathematical Reviews number (MathSciNet)
MR1663622

Zentralblatt MATH identifier
0919.58033

Citation

SEGAWA, Hitoshi; ISHITANI, Hiroshi. On the Existence of a Conjugacy between Weakly Multimodal Maps. Tokyo J. Math. 21 (1998), no. 2, 511--521. doi:10.3836/tjm/1270041830. https://projecteuclid.org/euclid.tjm/1270041830


Export citation